Alert archive / North Carolina / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 122, NWS Newport/Morehead City, NC

November 12, 2009Carteret County, Jones County, Onslow County, North Carolina

NWS Newport/Morehead City, NC issued this severe thunderstorm warning at Nov 12, 2009, 2:02 AM EST for Carteret County, Jones County, Onslow County, North Carolina. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 12, 2009, 2:02 AM EST (07:02 UTC)
Expired
Nov 12, 2009, 2:32 AM EST
In force
30 min
Issued by
NWS Newport/Morehead City, NC
Area
Storm-based polygon

Counties Carteret County, NC, Jones County, NC, Onslow County, NC

The radar

The Morehead City radar (KMHX), 23 km from the middle of the area, began a volume at 07:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 7.0 hours before the alert went out and 287 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2009-11-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2009-11-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
455 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
1184 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 11, 10:35 PM EST, 3 hours 27 minutes earlier.

Area forecast discussion, Nov 11, 10:35 PM EST, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1035 PM EST WED NOV 11 2009

.SYNOPSIS...
LOW PRESSURE WILL MOVE SLOWLY NE ALONG THE COAST TONIGHT AND
THURSDAY. THE LOW WILL THEN MOVE SLOWLY MOVE EAST AND AWAY FROM
THE REGION LATER FRIDAY AND SATURDAY. HIGH PRES WILL BUILD IN
FROM THE W SUNDAY AND MONDAY THEN WEAKEN ON TUESDAY. A COLD FRONT
WILL MOVE INTO THE AREA WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
NO CHANGES TO WATCHES/WARNING/ADVISORIES. SFC LOW HAS REDEVELOPED SE
OF CAPE FEAR...AND EXPECTED TO GRADUALLY MOVE NE OVERNIGHT. COASTAL
TROF HAS SHOWN LITTLE MOVEMENT AND LIKELY TO REMAIN NEARLY STNRY
ALONG COAST OVERNIGHT. BAND OF HEAVIER RAIN NOW DEVELOPING JUST WEST
OF TROF AND ADDED MENTION OF HEAVY RAIN ALONG AND E OF HWY 17
OVERNIGHT. RADAR INDICATING UP TO 1 INCH PER HOUR WITH SRN END OF
THIS BAND OFF BOGUE INLET AND MAY HAVE TO GO WITH FLOOD WARNING SRN
SECTIONS IN NEXT FEW HOURS. WIND ADVSYS/HIGH WIND WARNINGS LOOK ON
TRACK.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
AS OF 330 PM WED...WITH THE UPR LOW CUTOFF THE STACKED SYSTEM
WILL MOVE SLOWLY AND CONT TO PRODUCE GOOD CVRG OF RAIN ACROSS THE
REGION. WILL MAINTAIN CAT POPS THU HOWEVER IT NOW SEEMS THE
HEAVIEST QPF WILL SLIDE N EARLY SO ENDED THE FLOOD WATCH THU
MORNING. GUSTY WINDS WILL CONT ESPCLY N CST AND OBX WITH THE LOW
JUST OF THE CST AND HIGH TO THE N SO CONT WIND WARN/ADVRY NRN TIER
THRU LATE THU OR THU EVENING. RAINFALL WILL BE TAPERING OFF FROM
SW TO NE THU NIGHT AND FRI AS THE SYSTEM SLOWLY SHIFTS FURTHER
OFFSHORE. CONT HIGH POP THU EVENING THEN DECREASED TO CHC INLAND
LATER THU NIGHT INTO FRI WITH LIKELY POPS CONT OVER THE NE
SECTIONS CLOSE TO THE LOW THROUGH FRI. ALL RAIN SHLD BE ENDING
OVER THE NE SECTIONS LATER SAT AS DRIER AIR AND HIGH PRES BEGINS
TO BUILD IN IN WAKE OF THE LOW. CLOUDS AND PRECIP WILL KEEP TEMPS
COOL THU AND FRI WITH HIGHS IN THE UPPER 50S TO LOWER 60S INLAND
WITH MID 60S MOST CSTL SITES. TEMPS SAT WILL WARM INTO THE MID AND
UPR 60S ALL AREAS.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
AS OF 330 PM WED...DRY SUN THROUGH TUE WITH HIGH PRES OVER THE
AREA...THEN SMALL POP TUE NIGHT AND WED AS NEXT FRONT MOVES INTO
THE AREA. FOLLOWED HPC FOR TEMPS WITH HIGHS MAINLY UPR 60S TO
LOWER 70S SUNDAY COLLING TO THE MID/UPR 60S REST OF THE PERIOD.

&&

.AVIATION /20Z TODAY THROUGH MONDAY/...
AS OF 315 PM WED...VERY POOR FLYING CONDITIONS NEXT FEW DAYS. LOW
PRESSURE MOVING SLOWLY NORTHEAST ALONG THE NORTH CAROLINA COAST
TONIGHT THROUGH THURSDAY NIGHT WILL MAINTAIN A LONG NORTHEAST
FETCH WITH LOW CLOUDS/VSBY AND LIGHT/MODERATE RAIN. GUSTY
NORTHEAST WINDS EXPECTED TONIGHT INTO THURSDAY MORNING...GUSTING
IN THE MID 20S. SOME ISOLATED THUNDER POSSIBLE ALONG THE COAST
TONIGHT THROUGH THURSDAY NIGHT AS WELL. A GRADUAL IMPROVEMENT IS
EXPECTED SATURDAY AND SUNDAY AS HIGH PRESSURE AND DRIER AIR WORK
IN FROM THE WEST.

&&

.MARINE...
MINOR ADJUSTMENTS TO INCREASE WINDS AND SEAS OVER WATERS S OF
LOOKOUT NEXT FEW HOURS...OTRW FCST GENERALLY ON TRACK. GALES
CURRENTLY VERIFYING OVER MOST OF WATERS. WINDS EXPECTED TO RECEDE
SLIGHTLY OVER SRN WATERS LATE AS SFC LOW MOVES NEAR AREA. SEAS UP TO
16 FEET AT WAVERIDE BUOY ABOUT 12 MILES ENE OF DUCK.

&&

.TIDES/COASTAL FLOODING...
AS OF 330 PM WED...MAIN THREAT FOR COASTAL FLOODING WILL BE OVER
NRN OBX WHERE STRONGEST ONSHORE WINDS WILL INCREASE WATER LEVELS
2 TO 4 FEET ABOVE NORMAL. OVER THE SRN PAMLICO SOUND WINDS HAVE
NOT INCREASED AS EXPECTED AND LATEST MDL TRENDS SHOW BRIEF PERIOD
OF GUSTY E/NE WINDS OVERNIGHT. SINCE SPEEDS AND DURATION LESS THAN
PREV THOUGHT HAVE DROP COASTAL FLOOD WARNING AND WENT WITH COASTAL
FLOOD ADVISORY FOR WATER LEVEL INCREASES OF 2 TO 3 FEET. ALSO
ADDED BEAUFORT COUNTY TO ADVISORY AS E FLOW WILL INCREASE WATER
LEVELS UP PAMLICO RIVER. AS WINDS BECOME MORE N AND DECREASE THU
THE MINOR FLOODING SHLD SLOWLY SUBSIDE OVER THE SOUTHERN AND
WESTERN PORTION OF THE SOUND. HAVE ADDED A HIGH SURF ADVRY FOR THE
BEACHES FROM OCRACOKE TO CAPE LOOKOUT AS WAVEWATCH SHOW SEAS
BUILDING ABOVE 8 FT AND WITH PD OF E FLOW SHLD PRODUCE BREAKERS
OF 8 FT OR SO.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...FLOOD WATCH THROUGH LATE TONIGHT FOR NCZ029-044-079-080-
     090>095-098.
     COASTAL FLOOD ADVISORY FROM 8 PM THIS EVENING TO 1 PM EST
     THURSDAY FOR NCZ080-093>095.
     HIGH SURF ADVISORY UNTIL 7 PM EST THURSDAY FOR NCZ095-104.
     WIND ADVISORY FROM 7 PM THIS EVENING TO 7 AM EST THURSDAY FOR
     NCZ081-095.
     FLOOD WATCH THROUGH THURSDAY MORNING FOR NCZ045>047-081.
     WIND ADVISORY FROM 7 PM THIS EVENING TO 7 PM EST THURSDAY FOR
     NCZ045>047.
     HIGH WIND WARNING FROM 7 PM THIS EVENING TO 7 AM EST THURSDAY
     FOR NCZ104.
     HIGH WIND WARNING FROM 7 PM THIS EVENING TO 1 AM EST FRIDAY
     FOR NCZ103.
     COASTAL FLOOD WARNING FROM 8 PM THIS EVENING TO 8 AM EST
     SATURDAY FOR NCZ103.
MARINE...GALE WARNING UNTIL 7 AM EST THURSDAY FOR AMZ135-156.
     GALE WARNING UNTIL 7 AM EST FRIDAY FOR AMZ130-150.
     GALE WARNING UNTIL 1 PM EST THURSDAY FOR AMZ152-154.
     GALE WARNING UNTIL 1 AM EST THURSDAY FOR AMZ158.

&&

SYNOPSIS...RF
NEAR TERM...JBM
SHORT TERM...RF
LONG TERM...RF
AVIATION...HSA
MARINE...JBM
TIDES/COASTAL FLOODING...RF
Hazardous weather outlook, Nov 11, 3:20 PM EST, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
320 PM EST WED NOV 11 2009

NCZ029-044-079-090>092-122030-
MARTIN-PITT-GREENE-DUPLIN-LENOIR-JONES-
320 PM EST WED NOV 11 2009

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ098-122030-
ONSLOW-
320 PM EST WED NOV 11 2009

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...MODERATE THREAT OF RIP CURRENTS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   MODERATE THREAT OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ045>047-122030-
WASHINGTON-TYRRELL-MAINLAND DARE-
320 PM EST WED NOV 11 2009

...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...
...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ081-122030-
MAINLAND HYDE-
320 PM EST WED NOV 11 2009

...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...
...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ080-093-094-122030-
BEAUFORT-CRAVEN-PAMLICO-
320 PM EST WED NOV 11 2009

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 1 PM
EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ095-122030-
CARTERET-
320 PM EST WED NOV 11 2009

...HIGH SURF ADVISORY IN EFFECT UNTIL 7 PM EST THURSDAY NORTH OF
CAPE LOOKOUT...
...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...HIGH THREAT OF RIP CURRENTS IN EFFECT THROUGH THURSDAY EVENING...
...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST
THURSDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM THIS
EVENING TO 1 PM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   HIGH SURF ADVISORY.
   HIGH THREAT OF RIP CURRENTS.
   WIND ADVISORY.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH SURF ADVISORY.
   HIGH THREAT OF RIP CURRENTS.
   WIND ADVISORY.
   COASTAL FLOOD ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ104-122030-
OUTER BANKS HYDE-
320 PM EST WED NOV 11 2009

...HIGH SURF ADVISORY IN EFFECT UNTIL 7 PM EST THURSDAY...
...HIGH THREAT OF RIP CURRENTS IN EFFECT THROUGH THURSDAY EVENING...
...HIGH WIND WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH THREAT OF RIP CURRENTS.
   HIGH SURF ADVISORY.
   HIGH WIND WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH THREAT OF RIP CURRENTS.
   HIGH SURF ADVISORY.
   HIGH WIND WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ103-122030-
OUTER BANKS DARE-
320 PM EST WED NOV 11 2009

...HIGH THREAT OF RIP CURRENTS IN EFFECT THROUGH THURSDAY EVENING...
...HIGH WIND WARNING IN EFFECT FROM 7 PM THIS EVENING TO 1 AM EST
FRIDAY...
...COASTAL FLOOD WARNING IN EFFECT FROM 8 PM THIS EVENING TO 8 AM
EST SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH THREAT OF RIP CURRENTS.
   HIGH WIND WARNING.
   COASTAL FLOOD WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH THREAT OF RIP CURRENTS.
   HIGH WIND WARNING.
   COASTAL FLOOD WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Nov 12, 1:29 AM EST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
129 AM EST THU NOV 12 2009

NCZ092>095-098-120800-
JONES-PAMLICO-CRAVEN-CARTERET-ONSLOW-
129 AM EST THU NOV 12 2009

...STRONG THUNDERSTORMS WILL AFFECT ONSLOW...CARTERET...CRAVEN...
PAMLICO AND JONES COUNTIES UNTIL 300 AM EST...

AT 124 AM EST...THERE WERE STRONG THUNDERSTORMS FROM 13 MILES
SOUTHWEST OF JAMES CITY TO 45 MILES SOUTHEAST OF NORTH TOPSAIL
BEACH...MOVING NORTH AT 35 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR
NEW BERN AT 145 AM EST...JAMES CITY AT 150 AM EST...HAVELOCK AT 155
AM EST...NEWPORT AT 155 AM EST...MOREHEAD CITY AT 300 AM EST.

WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THESE STORMS.
CONTINUED HEAVY RAINFALL WILL CAUSE PONDING OF WATER AND LOCALIZED
FLOODING OF ROADWAYS. MOTORISTS SHOULD SLOW DOWN ON AREA ROADWAYS TO
AVOID HYDROPLANING AND SHOULD BE ALERT TO WATER ACROSS PRIMARY
ROADWAYS AND POTENTIAL FLOODING OF SECONDARY ROADWAYS.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA OUTLETS FOR
FURTHER UPDATES ON THE WEATHER SITUATION ACROSS THE AREA.

26

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 11, 8:24 PM ESTAreal Flood AdvisoryMHXBeaufort, Carteret, Craven, Dare, Hyde, Jones and 4 more3 hr
Nov 11, 10:19 PM ESTAreal Flood WarningMHXOnslow6 hr
Nov 11, 10:58 PM ESTAreal Flood WarningMHXCarteret, Craven, Jones, Pamlico6 hr
Nov 11, 11:15 PM ESTAreal Flood AdvisoryMHXBeaufort, Dare, Hyde, Martin, Pitt, Tyrrell and 1 more6 hr
Nov 12, 1:24 AM ESTSpecial Marine WarningMHX96 min
Nov 12, 2:44 AM ESTSmall Craft AdvisoryMHX12 days
Nov 12, 4:34 AM ESTAreal Flood AdvisoryMHXBeaufort, Carteret, Craven, Dare, Hyde, Jones and 5 more3 hr
Nov 12, 6:22 AM ESTFlood WatchMHXBeaufort, Jones, Martin, Pamlico, Pitt8 hr
Nov 12, 7:41 AM ESTAreal Flood AdvisoryMHXBeaufort, Carteret, Craven, Dare, Greene, Hyde and 7 more3 hr
Nov 12, 10:33 AM ESTAreal Flood AdvisoryMHXBeaufort, Dare, Hyde, Tyrrell, Washington3 hr
Nov 12, 1:27 PM ESTAreal Flood AdvisoryMHXDare3 hr

Nearby

Severe Thunderstorm Warnings in North Carolina, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.